# SDR AALA201507209008

- Difficulty date: July 19, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 38,404 hours, 26,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3185
- Condition: Inoperative
- Location: Cabin
- Part time: 38,389 hours, 26,353 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMER LIGHTS, PPWR FROM EPSU 11WL INOPERATIVE.  REPLACED EPSU 11WL IAW AMM 33-51-38-0401.
